A1 Journal article (refereed)
Radó–Kneser–Choquet theorem (2014)


Iwaniec, T., & Onninen, J. (2014). Radó–Kneser–Choquet theorem. Bulletin of the London Mathematical Society, 46(6), 1283-1291. https://doi.org/10.1112/blms/bdu084


JYU authors or editors


Publication details

All authors or editors: Iwaniec, Tadeusz; Onninen, Jani

Journal or series: Bulletin of the London Mathematical Society

ISSN: 0024-6093

eISSN: 1469-2120

Publication year: 2014

Volume: 46

Issue number: 6

Pages range: 1283-1291

Publisher: Oxford University Press; London Mathematical Society

Publication country: United Kingdom

Publication language: English

DOI: https://doi.org/10.1112/blms/bdu084

Publication open access: Not open

Publication channel open access:


Free keywords: harmonic mappings; conformal mappings


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2014

JUFO rating: 2


Last updated on 2021-09-06 at 12:28